Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Microgynon for IVF. Why did I have diarrhea? Continue after starting IVF?

I have been advised by my IVF Consultant to take Microgynon 30 for 21 days prior to starting IVF treatment, however, I was unsure which month to try so started Microgynon 30 last month on the 3rd day of my period, but have had diarrrhoea anyway for a day or so so probably has had no affect on my system. The thing is I am due to stop the pill on 18th August, but as I have decided to start IVF treatment in September, wish to take Micrognon 30 this month also. I am wondering as the pill affectively stops you from releasing an egg i.e. harvests your eggs (I am 46 so mine are in short supply!), whether I should continue the pill on 19th August for 21 days rather than wait for the first day of my next period, as this could be delayed anyway.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You should definitely continue taking the pill.
If you stop and wait for your period, you might not be in time to prime yourself for the IVF cycle being planned by you in September.
So my advice is do not take a break and wait for your period to restart a new pack.
Continue taking these current pills until your IVF practitioner advices you to stop.
All the best to you for your IVF cycle.
Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor